Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 39, NWS Jacksonville, FL

May 11, 2014Nassau County, Florida; Camden County, Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at May 11, 2014, 4:45 PM EDT for Nassau County, Florida; Camden County, Charlton County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 4:45 PM EDT (20:45 UTC)
Expired
May 11, 2014, 5:30 PM EDT
In force
45 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Nassau County, FL, Camden County, GA, Charlton County, GA

What was reported inside it

TimeReportWhereRemark
May 11, 5:20 PM EDTTSTM WND DMG1 Nw Kingsland, GAPOWERLINES REPORTED DOWN IN KINGSLAND.
May 11, 5:30 PM EDTTSTM WND DMG5 Wnw Kingsland, GAPHONE LINE BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 572 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
572 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WUUS52 KJAX 112045
SVRJAX
FLC089-GAC039-049-112130-
/O.NEW.KJAX.SV.W.0039.140511T2045Z-140511T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 PM EDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA
  SOUTHWESTERN CAMDEN COUNTY IN SOUTHEAST GEORGIA
  NORTHERN NASSAU COUNTY IN NORTHEAST FLORIDA

* UNTIL 530 PM EDT

* AT 445 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES SOUTHEAST OF KINGS FERRY...MOVING NORTHWEST AT 10
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KINGSLAND...HILLIARD...KINGS FERRY...WOODBINE...HOMELAND AND
  FOLKSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3088 8216 3099 8169 3068 8161 3058 8194
TIME...MOT...LOC 2045Z 155DEG 7KT 3071 8176

$$

STRUBLE
2 follow-up statements
012 
WWUS52 KJAX 112059
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT SUN MAY 11 2014

FLC089-GAC039-049-112130-
/O.CON.KJAX.SV.W.0039.000000T0000Z-140511T2130Z/
CHARLTON GA-CAMDEN GA-NASSAU FL-
459 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN NASSAU...SOUTHWESTERN CAMDEN AND EASTERN CHARLTON
COUNTIES...

AT 459 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
KINGS FERRY...MOVING NORTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KINGSLAND...HILLIARD...KINGS FERRY...WOODBINE...COLESBURG...HOMELAND
AND FOLKSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3088 8216 3099 8169 3068 8161 3058 8194
TIME...MOT...LOC 2059Z 155DEG 7KT 3074 8177

$$

STRUBLE
567 
WWUS52 KJAX 112115
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
515 PM EDT SUN MAY 11 2014

GAC049-112125-
/O.CAN.KJAX.SV.W.0039.000000T0000Z-140511T2130Z/
CHARLTON GA-
515 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHARLTON COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3060 8192 3082 8194 3082 8190 3090 8189
      3091 8192 3093 8190 3099 8169 3068 8161
TIME...MOT...LOC 2115Z 155DEG 7KT 3077 8179

$$

FLC089-GAC039-112130-
/O.CON.KJAX.SV.W.0039.000000T0000Z-140511T2130Z/
CAMDEN GA-NASSAU FL-
515 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHERN NASSAU AND SOUTHWESTERN CAMDEN COUNTIES...

AT 515 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
KINGS FERRY...MOVING NORTHWEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
FERRY...WOODBINE AND COLESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3060 8192 3082 8194 3082 8190 3090 8189
      3091 8192 3093 8190 3099 8169 3068 8161
TIME...MOT...LOC 2115Z 155DEG 7KT 3077 8179

$$

STRUBLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:45 PM EDT, 2 hours earlier.

Area forecast discussion, May 11, 2:45 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 PM EDT SUN MAY 11 2014

.REST OF THE AFTERNOON...SCT TO OCNL NMRS SHOWERS AND STORMS WILL
CONTINUE TO DEVELOP OVER INLAND NE FL AND PORTIONS OF INLAND SE GA.
STORM MOTION IS SLOW TO THE N AND WILL FAVOR PULSE SHOWERS AND
STORMS WITH BRIEF PERIODS OF FREQUENT LIGHTNING AND LOCALLY HEAVY
RAINFALL. LOCALLY STRONG STORMS WILL PRODUCE GUSTY WINDS AND SMALL
HAIL.

.SHORT TERM...TONIGHT THROUGH WEDNESDAY...
TONIGHT...ISOLD TO SCT SHOWERS AND STORMS EXPECTED EARLY IN THE
EVENING WITH BEST CHANCES FCST TO BE FOCUSED BETWEEN GNV AND AYS
OVER TO STATENVILLE GA. THE MAINLY DIURNAL CONVECTION EXPECTED TO
WIND DOWN BY MIDNIGHT WITH RAIN CHANCES DROPPING OFF TO LESS THAN
15%. LIGHT WINDS COMBINED WITH RESIDUAL LOW LEVEL MOISTURE FROM RAIN
AND SOME THINNING OF MID AND HIGH LEVEL CLOUDS WILL ALLOW FOR PATCHY
FOG MAINLY W OF A LINE FROM LAKE CITY TO WAYCROSS. LOWS IN THE MID
60S TO THE LOWER 70S...WARMEST NEAR THE COAST DUE TO LIGHT S-SE
FLOW.

HIGH PRESSURE RIDGING AT THE SURFACE AND ALOFT ON MONDAY AND TUESDAY
IS EXPECTED TO KEEP THE ATMOSPHERE STABLE. WHILE A SHOWER CAN NOT BE
COMPLETELY RULED OUT...ESPECIALLY NORTHWEST CLOSER TO THE EDGE OF
THE UPPER TROUGH...CHANCES ARE TOO LOW FOR MENTION AT THIS TIME. THE
SURFACE AND UPPER RIDGE AXIS SLIDE EAST ON WEDNESDAY...AS A SHARP
UPPER TROUGH APPROACHES FROM THE THE WEST. THIS UPPER TROUGH COUPLED
WITH SEA BREEZE INTERACTIONS ARE EXPECTED TO PRODUCE ENOUGH
INSTABILITY WEDNESDAY AFTERNOON FOR CONVECTION TO DEVELOP.

TEMPERATURES ARE EXPECTED TO BE NEAR SEASONAL AVERAGES THIS PERIOD.

.LONG TERM.../WEDNESDAY NIGHT THROUGH SUNDAY/...

AS UPPER TROUGH DIPS INTO THE SOUTHEASTERN US THURSDAY...SURFACE LOW
PRESSURE IS EXPECTED TO DEVELOP OVER THE MID ATLANTIC REGION...WITH A
COLD FRONT MOVING ACROSS THE FORECAST AREA. GIVEN STRENGTH OF THIS UPPER
TROUGH...POTENTIAL FOR STRONG STORMS ON THURSDAY WILL CONTINUE TO BE
MONITORED. A SLIGHTLY COOLER AND DRIER AIRMASS WILL ADVECT IN FOLLOWING
THIS FRONT FOR THE WEEKEND.

TEMPERATURES ARE EXPECTED TO BE NEAR SEASONAL MID WEEK...THEN
TREND A LITTLE BELOW NORMAL INTO THE WEEKEND.

&&

.AVIATION...OCNL MVFR CIGS WITH HEALTHY CU FIELD AND CURRENT RADAR
SHOWS POPCORN TYPE CONVECTION LIFTING SLOWLY NWD. BEST CHANCES OF
CONVECTION AT TERMINALS WILL BE AROUND GNV...VQQ AND JAX. INCLUDED A
TEMPO GROUP FOR NOW AT VQQ WITH MVFR IN TSRA. STRONGEST STORM
ACTIVITY WILL BE GENERALLY W AND NW OF THE TERMINALS THROUGH THIS
EVENING AND WILL CONTAIN GUSTY WINDS AND LOW VSBY DOWN TO IFR.
VICINITY CONVECTION EXPECTED BY SUNSET AND THEN QUICKLY FADING
CONVECTION CHANCES REST OF THE NIGHT. CHANCE OF MVFR VSBY AT MORE
FOG PRONE VQQ BETWEEN 07Z-11Z.

&&

.MARINE...SFC HIGH PRESSURE WILL BE N OF THE AREA THROUGH EARLY IN
THE WEEK WITH SE TO E WINDS EXPECTED AT 10-15 KTS. SEAS WILL
BUILD TO 3-5 FT TUE THROUGH THURS AS A MORE ELY FLOW SENDS MORE
SEA/SWELL ENERGY INTO LOCAL WATERS. THERE IS POTENTIAL FOR SEAS TO
BE HIGHER BY MID WEEK POTENTIALLY REQUIRING A HEADLINE FOR SCEC FOR
HAZARDOUS SEAS.

RIP CURRENTS: LOW RISK WITH SURF AROUND 2 FT OR LESS. MORE SWELL
ENERGY MAY CREATE A FEW MORE RIPS OVER THE NEXT COUPLE DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  89  64  89 /  20  10  10  10
SSI  70  79  70  79 /  10  10  10  10
JAX  68  86  67  87 /  20  10  10   0
SGJ  71  80  70  81 /  10   0   0   0
GNV  67  87  66  89 /  30  10  10   0
OCF  68  88  67  90 /  20  10  10   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/STRUBLE/WALKER
Hazardous weather outlook, May 11, 12:57 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1257 PM EDT SUN MAY 11 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-121000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1257 PM EDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

...ISOLATED STRONG STORMS POSSIBLE INLAND THIS AFTERNOON...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED OVER INLAND AREAS TODAY WITH
MORE ISOLATED STORMS NEAR THE COAST. MOST OF THE STORMS WILL
DISSIPATE BY LATE THIS EVENING. STORM MOTION WILL GENERALLY BE NORTH
TO NORTHEAST AROUND 10 MPH. AN ISOLATED STRONG STORM IS POSSIBLE
WITH GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING.

RIVER FLOODING ON THE SANTA FE AND SUWANNEE RIVER BASINS WILL
CONTINUE TO SLOWLY SUBSIDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

RIVER FLOODING WILL CONTINUE TO SUBSIDE ON THE SANTA FE AND
SUWANNEE RIVER BASINS.

ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PLW/ARS

In the hours before

Special weather statement, May 11, 4:16 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT SUN MAY 11 2014

FLZ024-025-112100-
DUVAL-NASSAU-
416 PM EDT SUN MAY 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR DUVAL AND
NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 500 PM EDT...

AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER OCEANWAY...MOVING NORTHWEST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND OCEANWAY...
JACKSONVILLE INTERNATIONAL ARPT...RATLIFF AND CALLAHAN THROUGH 500 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3061 8190 3071 8164 3043 8153 3035 8171
TIME...MOT...LOC 2016Z 155DEG 7KT 3047 8166

STRUBLE
Special weather statement, May 11, 4:18 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
418 PM EDT SUN MAY 11 2014

FLZ025-032-033-112100-
CLAY-DUVAL-ST. JOHNS-
418 PM EDT SUN MAY 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...ST.
JOHNS AND DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 500 PM EDT...

AT 418 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER MANDARIN...MOVING NORTHWEST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLEMING
ISLAND...SWITZERLAND...FRUIT COVE...MANDARIN...ORANGE PARK...
BAYMEADOWS...BELLAIR...NAS JAX...TALLYRAND AND SAN MARCO THROUGH 500
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3029 8188 3039 8162 3011 8151 3003 8170
TIME...MOT...LOC 2018Z 155DEG 7KT 3015 8165

STRUBLE
Local storm report, May 11, 4:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND GST     1 ENE JACKSONVILLE INTL 30.49N 81.68W
05/11/2014  M60 MPH          DUVAL              FL   ASOS

            ASOS AT JAX INTL AIRPORT MEASURED A GUST OF 60 MPH.

&&

KGUILLET
Special weather statement, May 11, 4:31 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
431 PM EDT SUN MAY 11 2014

FLZ024-GAZ164-165-112115-
CHARLTON-INLAND CAMDEN-NASSAU-
431 PM EDT SUN MAY 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CHARLTON...
CAMDEN AND NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...

AT 432 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF HILLIARD...MOVING
NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HILLIARD...KINGS FERRY...HOMELAND AND FOLKSTON THROUGH
515 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3061 8193 3084 8223 3097 8184 3073 8168
TIME...MOT...LOC 2032Z 155DEG 7KT 3073 8188

STRUBLE
Special weather statement, May 11, 4:33 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
433 PM EDT SUN MAY 11 2014

FLZ035-036-112115-
ALACHUA-GILCHRIST-
433 PM EDT SUN MAY 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 515 PM EDT...

AT 434 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF NEWBERRY...MOVING NORTHWEST AT
10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
NEWBERRY...TRENTON AND BELL THROUGH 515 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2986 8274 2984 8270 2983 8267 2960 8258
      2956 8268 2955 8276 2958 8278 2958 8281
      2978 8295
TIME...MOT...LOC 2034Z 155DEG 7KT 2964 8271

STRUBLE
Special weather statement, May 11, 4:41 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
441 PM EDT SUN MAY 11 2014

FLZ032-036-037-112130-
ALACHUA-CLAY-PUTNAM-
441 PM EDT SUN MAY 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...ALACHUA
AND PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 530 PM EDT...

AT 441 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF JOHNSON...MOVING
NORTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND MANNVILLE...JOHNSON...INTERLACHEN...MELROSE LANDING...
FLORAHOME...PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...ORANGE
HEIGHTS AND MELROSE THROUGH 530 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2950 8200 2976 8218 2979 8211 2978 8208
      2975 8205 2981 8205 2986 8192 2958 8181
TIME...MOT...LOC 2041Z 155DEG 7KT 2962 8195

STRUBLE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:52 PM EDTSpecial Weather StatementJAXBaker, Union38 min
May 11, 2:21 PM EDTSpecial Weather StatementJAXAlachua39 min
May 11, 2:24 PM EDTSpecial Weather StatementJAXColumbia51 min
May 11, 2:51 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Union39 min
May 11, 3:22 PM EDTSpecial Weather StatementJAXBradford, Clay38 min
May 11, 3:33 PM EDTSpecial Weather StatementJAXAlachua42 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningJAXNassau48 min
May 11, 3:49 PM EDTAreal Flood AdvisoryJAXAlachua116 min
May 11, 3:56 PM EDTSpecial Weather StatementJAXSuwannee49 min
May 11, 4:00 PM EDTAreal Flood AdvisoryJAXClay90 min
May 11, 4:16 PM EDTSpecial Weather StatementJAXNassau44 min
May 11, 4:18 PM EDTSpecial Weather StatementJAXDuval42 min
May 11, 4:21 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau39 min
May 11, 4:23 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns52 min
May 11, 4:33 PM EDTSpecial Weather StatementJAXGilchrist42 min
May 11, 4:41 PM EDTSpecial Weather StatementJAXPutnam49 min
May 11, 4:47 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns88 min
May 11, 4:54 PM EDTAreal Flood AdvisoryJAXClay2 hr
May 11, 4:55 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam50 min
May 11, 5:06 PM EDTSpecial Weather StatementJAXClay39 min
May 11, 5:09 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns51 min
May 11, 5:13 PM EDTAreal Flood AdvisoryJAXColumbia, Union92 min
May 11, 5:19 PM EDTSpecial Weather StatementJAXDuval, Nassau41 min
May 11, 5:28 PM EDTSpecial Weather StatementJAXMarion47 min
May 11, 5:34 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns41 min
May 11, 5:37 PM EDTAreal Flood AdvisoryJAXClay83 min
May 11, 5:45 PM EDTAreal Flood AdvisoryJAXDuval2 hr
May 11, 5:45 PM EDTSevere Thunderstorm WarningJAXMarion45 min
May 11, 6:14 PM EDTSpecial Weather StatementJAXFlagler46 min
May 11, 6:23 PM EDTSpecial Weather StatementJAXMarion52 min
May 11, 7:04 PM EDTSpecial Weather StatementJAXMarion41 min
May 11, 3:31 PM EDTSpecial Weather StatementJAXCharlton44 min
May 11, 4:31 PM EDTSpecial Weather StatementJAXCharlton44 min
May 11, 5:23 PM EDTSevere Thunderstorm WarningJAXCamden52 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.